MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient reported having a prior issue and hospitalization related to the remunity pro pump; however, the exact date of this event was not provided.Therefore, the event date (b3) was not provided in this report as it is unknown.Efforts to obtain additional information relevant to the reported event from accredo health group, inc.Are ongoing.At the time of this report, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 30-dec-2025 from accredo health group, inc.And forwarded to millyard advanced medical products, llc on 31-dec-2025.It was reported that the patient's transition to the remunitypro system in (b)(6) 2025 resulted in the patient being hospitalized for three days.At the time, the patient was unable to get the remunitypro pump to work; however, no further details regarding the specific device issue were provided.Information provided by accredo health group, inc.Indicated that the device issue had been previously resolved and that no further intervention was required.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commericial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24203295
Report Number3016798778-2026-00015
Device Sequence Number20188576
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ATORVASTATIN CALCIUM; CELLCEPT; HYDROCHLOROTHIAZIDE; LASIX; MULTIVITAMINS TABLET; OXYGEN; PANTOPRAZOLE SOD DR; SOD CHLORIDE; TYLENOL EXTRA STRENGTH; VITAMIN D3; WINREVAIR
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight53 KG